# SDR C2XA98IA142

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1864
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EXTERIOR EMERGENCY FLOOD LIGHT ON THE LEFT SIDE WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AND OPERATIONALLY CHECK IAW ATR42-500 JIC 33-50-00 OPT 10000-001 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
